Onagh, Bibi Naimeh. (1396). The harmonic index of subdivision graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6(4), 15-27. doi: 10.22108/toc.2017.21471
Bibi Naimeh Onagh. "The harmonic index of subdivision graphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6, 4, 1396, 15-27. doi: 10.22108/toc.2017.21471
Onagh, Bibi Naimeh. (1396). 'The harmonic index of subdivision graphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 6(4), pp. 15-27. doi: 10.22108/toc.2017.21471
Onagh, Bibi Naimeh. The harmonic index of subdivision graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1396; 6(4): 15-27. doi: 10.22108/toc.2017.21471


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.